MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT

SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT
Model Number 7205682
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the image of the device was very dark and blurry, not enough light was coming thru the scope did not make out the inside of the patient's wrist.There was no significant delay or patient injury reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint that the image of the device was very dark and blurry, not enough light was coming thru the scope.A visual inspection was performed and showed the scope to have cracked weld, broken lenses with deep distal tip and fiber damage.This is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
ARTHROSCOPE ACLV 2.7X30D SHORT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7323432
Report Number3003604053-2018-00035
Device Sequence Number1591508
Product Code HRX
UDI-Device Identifier03596010380432
UDI-Public(01)03596010380432
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205682
Device Catalogue Number7205682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2018
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1